# SDR SWIA202156413

- Difficulty date: February 18, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 45,101 hours, 38,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT UPPER FORWARD STOP FITTING IS CRACKED.  FILED CLOSED.  REMOVED AND REPLACED PASSENGER DOOR CUTOUT UPPER FORWARD STOP FITTING REFERENCING APPLICABLE STEPS OF CRJ200 SRM 51-42-20.  PERFORMED OPERATIONAL CHECK OF THE DOOR STOP FITTING IAW CRJ200 AMM 52-11-00.  OPS CHECK GOOD AT THIS TIME.
